# SDR RAIA00203103

- Difficulty date: March 18, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 13,051 hours, 14,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX-STL- EMERGENCY PATH LIGHTS OUT AT ROWS 1-3.  REPAIRED BROKEN WIRE AT PATH LIGHTS, OPS CHECK OK.
